EBD Group is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

7:30 am 7:30 am (0 mins)

Main agenda

Registration open

Level 4

7:30 am 10:30 am (180 mins)

Main agenda

Continental breakfast

Exhibition

8:30 am 9:10 am (40 mins)

Main agenda

The download on digital medicine

Salon D

How are partnerships in the digital health community changing the biopharma R&D landscape? What new strategies are being developed to leverage the new technologies available? This panel will explore the emerging partnership and business models as well as pharma’s approach to digital medicine.

Have a question to ask this session? Go to slido.com and enter event code BPA2016. Select the relevant session and submit a question online.

  • Moderator Nicole Fisher - Founder and CEO, HHR Strategies
  • Speaker Christine Lemke - Chief Product Officer, Evidation Health
  • Speaker Corey McCann, MD - CEO, Pear Therapeutics
  • Speaker Yarmela Pavlovic - Partner, Hogan Lovells

9:15 am 9:45 am (30 mins)

Main agenda

Getting the full picture: Bridging precision and personalized medicine with digital health tools

Salon D

Looking at genomic data alongside personal behavioral and environmental data will change how we prevent, identify, and treat disease. This panel will explore what data is being mined, what technologies are being used, and how the information is being applied to develop tools and treatments for patients.

  • Moderator Steve Dickman - CEO, CBT Advisors
  • Speaker Sean Duffy - CEO, Omada Health
  • Speaker Gaurav Singal - Senior Director, Data and Technology Product Development; Attending Physician, Foundation Medicine; Brigham and Women’s Hospital
  • Speaker Vidya Raman-Tangella - Head, UnitedHealthcare Innovation Center of Excellence, UnitedHealth Group

9:45 am 9:55 am (10 mins)

Main agenda

Flash Pitches

Salon D

  • Moderator Nick Dougherty - Program Director, Pulse@MassChallenge

9:55 am 10:10 am (15 mins)

Main agenda

Networking Break

10:10 am 12:20 pm (130 mins)

Main agenda

Digital Medicine Connect company presentations

Location: Salon A

Please see the on-site flyer for the company presentation times.

AdhereTech

Althea Health

Bigfoot Biomedical, Inc.

BioTrak Health

Cerora, Inc

Constant Therapy

Enginologi inc.

LuminaCare Solutions Inc

MEDTEP

mySugr

Pear Therapeutics, Inc.

Prevail InfoWorks

  • Moderator Nick Dougherty - Program Director, Pulse@MassChallenge

12:30 pm 1:30 pm (60 mins)

Main agenda

Food for Thought: Keynote Lunch

Salon G

The keynote lunch is part of the BioPharm America program. All Digital Medicine Connect attendees will have access to the lunch. This  keynote address will delve into how tech giants are approaching digital medicine.

Have a question to ask this session? Go to slido.com and enter event code BPA2016. Select the relevant session and submit a question online.

  • Moderator Asher Rubin - Global Head, Life Sciences and Healthcare Industry Group, Hogan Lovells
  • Speaker Jared Josleyn - Partnerships and Business Development Lead, Verily Life Sciences
  • Speaker James Mault, MD, FACS - Chief Medical Officer and VP, Qualcomm Life
  • Speaker Kathleen McGroddy Goetz - VP, Partnerships and Solutions, IBM Watson Health

1:30 pm 2:10 pm (40 mins)

Main agenda

Investing in digital medicine

Salon D

Considering digital health’s strong funding streams, this panel will identify who is investing in digital medicine and highlight the unique financing and partnering models being implemented in this sector.

Have a question to ask this session? Go to slido.com and enter event code BPA2016. Select the relevant session and submit a question online.

  • Moderator Katya Hancock - Director of Industry Partnerships, StartUp Health
  • Speaker Alex de Winter - Director, GE Ventures
  • Speaker Eric Elenko - Executive VP, Science and Technology, PureTech Ventures
  • Speaker Jason Sibley - Principal, Flare Capital Partners

2:15 pm 3 pm (45 mins)

Main agenda

How digital medicine companies are influencing R&D

Salon D

How are partnerships in the digital health community changing the biopharma R&D landscape? What new strategies are being developed to leverage the new technologies available? This panel will explore the emerging partnership and business models as well as pharma’s approach to digital medicine.

Have a question to ask this session? Go to slido.com and enter event code BPA2016. Select the relevant session and submit a question online.

  • Moderator Jennifer Plumer - Director of Marketing, Validic
  • Speaker Cris De Luca - Digital Health Innovation Leader, Johnson & Johnson Innovation
  • Speaker Morgan Hanger - Director of Client Services and Strategic Initiatives, PatientsLikeMe
  • Speaker Ali Tinazli - Global Head, Healthcare and Life Sciences Strategy, CTO Office, Strategy and Incubation, HP Inc.

3 pm 4 pm (60 mins)

Main agenda

Closing Reception

Level 4